# SDR DL72W950486

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angles
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, ATTACH ANGLE CRACKED AT NR 5 STR ABOVE NR 2 'S' DUCT INSIDE VERT STAB.  REPAIRED PER SRM55-30-5 PG.1, FIG 1.
